CSpace

Browse/Search Results:  1-10 of 66 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
LIOUVILLE TYPE THEOREMS FOR FRACTIONAL AND HIGHER-ORDER FRACTIONAL SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 5, 页码: 2269-2283
Authors:  Cao, Daomin;  Qin, Guolin
Favorite  |  View/Download:23/0  |  Submit date:2021/04/26
Fractional Laplacians  Henon-Lane-Emden systems  decay estimates  higher-order fractional Laplacians  Lionville type theorems  
Metrics of Horowitz-Myers type with the negative constant scalar curvature 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2020, 卷号: 61, 期号: 11, 页码: 12
Authors:  Liang, Zhuobin;  Zhang, Xiao
Favorite  |  View/Download:12/0  |  Submit date:2021/01/14
Decay for turbulent solutions of the magneto-hydrodynamic equations in an exterior domain 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2020, 卷号: 61, 期号: 9, 页码: 20
Authors:  Liu, Zhaoxia;  Han, Pigong
Favorite  |  View/Download:9/0  |  Submit date:2021/01/14
Comment on "Aging Population, Retirement, and Risk Taking" 期刊论文
MANAGEMENT SCIENCE, 2020, 卷号: 66, 期号: 6, 页码: 2792-2795
Authors:  Huang, Rachel J.;  Tzeng, Larry Y.;  Wang, Jr-Yan;  Zhao, Lin
Favorite  |  View/Download:17/0  |  Submit date:2020/09/23
asymptotic stochastic dominance  maximum geometric mean strategy  long-run investment  
INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2018, 卷号: 17, 期号: 5, 页码: 1121-1172
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:38/0  |  Submit date:2018/11/16
inhomogeneous incompressible Navier-Stokes equations  slow variable  decay estimate  anisotropic Littlewood-Paley theory  
MIXED SCHEMES FOR QUAD-CURL EQUATIONS 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2018, 卷号: 52, 期号: 1, 页码: 147-161
Authors:  Zhang, Shuo
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Quad-curl equation  mixed scheme  regularity analysis  finite element method  
Global well-posedness of 3-D inhomogeneous Navier-Stokes system with ill-prepared initial data 期刊论文
REVISTA MATEMATICA IBEROAMERICANA, 2018, 卷号: 34, 期号: 1, 页码: 355-395
Authors:  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes system  well-posedness  
On the Critical One Component Regularity for 3-D Navier-Stokes System: General Case 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 224, 期号: 3, 页码: 871-905
Authors:  Chemin, Jean-Yves;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
On the global well-posedness of 2-D Boussinesq system with variable viscosity 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 305, 页码: 1202-1249
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Boussinesq systems  Littlewood-Paley theory  Variable viscosity  
On the Global Regularity of the Two-Dimensional Density Patch for Inhomogeneous Incompressible Viscous Flow 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 220, 期号: 3, 页码: 937-981
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30